# SDR A6WA200540085

- Difficulty date: March 6, 2005
- Submitted: March 17, 2005
- Operation: Air carrier
- Aircraft: N410AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7490
- System (JASC): 2120 · Air Distribution System
- Part: Screen
- Condition: Dirty
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DISPLAY COOL CAUTION MESSAGE INFLIGHT.  MESSAGE WAS INTERMITTENT REGARDLESS OF FAN SELECTION.  INSPECTED DISPLAY COOLING DUCTING, NO LEAKS NOTED.  AIR FILTER GETTING DIRTY HOWEVER NOT CLOGGED.  CLEANED AIR SCREEN BEHIND PFD2.  ALL THREE FANS BLOW NORMALLY.  NO FAULTS NOTED IAW AMM 21-24-00 AND 21-24-14 AND 21-24-19.  (M)
